MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00002826-199619020-00004

Медицинская библиотека · Clinical neuropharmacology · 1996

Ecstasy intoxication: an overlap between serotonin syndrome and neuroleptic malignant syndrome.

Demirkiran M, Jankovic J, Dean J M

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

3,4-Methylenedioxymethamphetamine (MDMA), also known as "ecstasy" is a popular recreational drug with potential for abuse. Although its neurotoxic effects have been established in animal studies, the acute and long-term effects of this serotonergic agent in humans are still unknown. We describe a 19-year-old woman with overlapping symptoms of neuroleptic malignant syndrome and serotonin syndrome after a single exposure to MDMA. We also review 15 other cases reported in the literature to draw attention to the serious neurotoxicity, including fatal outcomes, caused by the use of this increasingly popular, illicit drug.

Для цитирования: Demirkiran M, Jankovic J, Dean J M. Ecstasy intoxication: an overlap between serotonin syndrome and neuroleptic malignant syndrome.. Clinical neuropharmacology. 1996. DOI: 10.1097/00002826-199619020-00004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.